Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 153, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Aug 9, 2015, 9:01 PM CDT for Pocahontas County, Iowa. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2015, 9:01 PM CDT (02:01 UTC)
- Expired
- Aug 9, 2015, 9:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Pocahontas County, IA
The radar
The Des Moines radar (KDMX), 143 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 9:14 PM CDT | HAIL 1.5 | 2 S Plover, IA | QUARTER TO PING PONG SIZE HAIL. STRONG WINDS ALSO DOWNED TREE BRANCHES, BUT COULD NOT SEE THE SIZE OF THE BRANCHES DUE TO THE DARKNESS. |
| Aug 9, 9:20 PM CDT | TSTM WND GST 60 | Rolfe, IA | WINDS ESTIMATED AT 55 TO 60 MPH. RIPPED A FARM WINDMILL OUT OF THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1926 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
420
WUUS53 KDMX 100201
SVRDMX
IAC151-100245-
/O.NEW.KDMX.SV.W.0153.150810T0201Z-150810T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
901 PM CDT SUN AUG 9 2015
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN POCAHONTAS COUNTY IN NORTHWESTERN IOWA...
* UNTIL 945 PM CDT
* AT 900 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAURENS...OR
10 MILES NORTHWEST OF POCAHONTAS...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
POCAHONTAS...LAURENS...ROLFE...GILMORE CITY...HAVELOCK...PLOVER AND
POCAHONTAS MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4288 9444 4257 9444 4284 9489 4291 9484
4291 9468
TIME...MOT...LOC 0200Z 300DEG 34KT 4285 9478
HAIL...<.75IN
WIND...60MPH
$$
COGIL3 follow-up statements
503
WWUS53 KDMX 100211
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
911 PM CDT SUN AUG 9 2015
IAC151-100245-
/O.CON.KDMX.SV.W.0153.000000T0000Z-150810T0245Z/
POCAHONTAS IA-
911 PM CDT SUN AUG 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR EASTERN POCAHONTAS COUNTY...
AT 910 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
POCAHONTAS...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
POCAHONTAS...ROLFE...GILMORE CITY...HAVELOCK...PLOVER AND POCAHONTAS
MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4288 9444 4257 9444 4277 9478 4288 9474
4291 9468
TIME...MOT...LOC 0210Z 295DEG 33KT 4282 9466
HAIL...<.75IN
WIND...60MPH
$$
COGIL306
WWUS53 KDMX 100221
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
921 PM CDT SUN AUG 9 2015
IAC151-100245-
/O.CON.KDMX.SV.W.0153.000000T0000Z-150810T0245Z/
POCAHONTAS IA-
921 PM CDT SUN AUG 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHEASTERN POCAHONTAS COUNTY...
AT 921 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF POCAHONTAS...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
POCAHONTAS...ROLFE...GILMORE CITY...PLOVER AND POCAHONTAS MUNICIPAL
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4288 9444 4257 9444 4272 9467 4285 9465
4290 9459
TIME...MOT...LOC 0221Z 287DEG 33KT 4280 9452
HAIL...<.75IN
WIND...60MPH
$$
COGIL931
WWUS53 KDMX 100235
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
935 PM CDT SUN AUG 9 2015
IAC151-100245-
/O.EXP.KDMX.SV.W.0153.000000T0000Z-150810T0245Z/
POCAHONTAS IA-
935 PM CDT SUN AUG 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN POCAHONTAS COUNTY
WILL EXPIRE AT 945 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4288 9444 4257 9444 4272 9467 4285 9465
4290 9459
TIME...MOT...LOC 0233Z 300DEG 34KT 4280 9452
$$
COGILWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 6:55 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Aug 9, 6:55 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 655 PM CDT SUN AUG 9 2015 ...UPDATED AVIATION DISCUSSION... .SHORT TERM /TONIGHT/... ISSUED AT 316 PM CDT SUN AUG 9 2015 IOWA IS CURRENTLY STUCK IN A WEAK LOW LEVEL FLOW REGIME WITH A BROAD LOW PRESSURE TROUGH APPROACHING FROM THE NORTHWEST. THIS IS RESULTING IN SOME MODEST MOISTURE POOLING ACROSS THE FORECAST AREA WITH LIGHT AND VARIABLE WINDS. MEANWHILE A MID LEVEL THERMAL TROUGH IS MOVING EASTWARD ACROSS SOUTH DAKOTA...WITH FORCING ALONG ITS LEADING FLANK KICKING OFF THUNDERSTORMS OVER EASTERN SOUTH DAKOTA AND NEIGHBORING STATES ESPECIALLY ALONG THE TROUGH AXIS/EFFECTIVE COOL FRONTAL BOUNDARY THAT CURRENTLY STRETCHES FROM AROUND THE TWIN CITIES DOWN TO SIOUX FALLS. IT IS EXPECTED THAT AS THE MID LEVEL WAVE CONTINUES EASTWARD SO TOO WILL THE AREA OF STORM DEVELOPMENT PROPAGATE INTO NORTHERN AND WESTERN IOWA...HOWEVER INSTABILITY WILL BE SIGNIFICANTLY LOWER WITH SOUTHEASTWARD EXTENT PARTICULARLY AFTER SUNSET THIS EVENING...AND IT APPEARS LIKELY THAT THE STORMS WILL GRADUALLY DIMINISH IN COVERAGE/INTENSITY. BEFORE THIS OCCURS...THERE WILL BE SOME POTENTIAL FOR SEVERE WEATHER MAINLY IN OUR NORTHWESTERN AND WESTERN COUNTIES THROUGH THE EVENING HOURS. OVERNIGHT...LINGERING SHOWERS/STORMS SHOULD MAINTAIN SCATTERED COVERAGE AND FOG AND LOW CLOUDS ARE EXPECTED TO DEVELOP ONCE AGAIN...NOT CLEARING OUT UNTIL A COOL HIGH PRESSURE AREA BUILDING ACROSS THE DAKOTAS EXERTS ITS INFLUENCE ON CENTRAL IOWA TOMORROW AS DISCUSSED IN THE LONG TERM SECTION BELOW. .LONG TERM /MONDAY THROUGH SUNDAY/... ISSUED AT 316 PM CDT SUN AUG 9 2015 CAA TO CONTINUE MONDAY BEHIND THE COLD FRONT TO MOVE THROUGH THE CWA TONIGHT. COULD STILL HAVE SOME LINGERING POST-FRONTAL STORMS AS A WEAK VORT MAX DROPS THROUGH THE STATE ALOFT. OTHERWISE SHOULD STILL SEE SOME CLOUDINESS AS WELL KEEPING TEMPS ONLY IN THE 70S TO AROUND 80. MAINLY CLEAR AND DRY CONDITIONS ARE EXPECTED MONDAY NIGHT THROUGH WEDNESDAY AS HIGH PRESSURE BUILDS INTO THE STATE. UPPER RIDGING ALSO BUILDING INTO THE WESTERN/CENTRAL US THROUGH THE WEEK...WITH THERMAL RIDGE BUILDING ACROSS THE CENTRAL US BY THE END OF THE WEEK. THEREFORE EXPECT A WARM-UP THROUGH THE WEEK AND MAY HAVE TEMPS TOO COOL TOWARD THE END OF THE WEEK. HAVE A WEAK FRONTAL BOUNDARY MOVE THROUGH THE ARE THURSDAY NIGHT INTO FRIDAY. MIGHT HAVE AN ISOLATED STORM WITH THIS BOUNDARY BUT OTHERWISE MOISTURE IS QUITE LIMITED SO EXPECT A GREATER CHANCE OF A DRY FRONTAL PASSAGE. UPPER RIDGE TO BREAK DOWN TOWARD THE WEEKEND INTO EARLY NEXT WEEK AS AN UPPER WAVE SLIDES ACROSS THE CANADIAN ROCKIES AND INTO THE PRAIRIE PROVINCES. A TRAILING FRONT WILL DROP THROUGH THE CWA AND THIS WILL BE THE NEXT CHANCES FOR PRECIPITATION. MOISTURE ALSO LOOKING LIMITED...BUT HAVE STUCK WITH THE GUIDANCE POPS FOR SUNDAY AT THIS TIME. OVERALL TEMPS EXPECTED TO BE A BIT COOLER INITIALLY BEFORE WARMING UP INTO THE END OF THE WEEK AND THE WEEKEND. && .AVIATION...10/00Z ISSUED AT 655 PM CDT SUN AUG 9 2015 CONVECTION MOVING INTO NORTH CENTRAL IOWA WILL MAKE ITS TO MCW/FOD B/T 01-03Z THIS EVENING...SLIGHTLY LATER AT FOD THAN MCW BUT HAVE MENTION OF MVFR/IFR VIS AND CIGS. ONCE THE STORMS MOVE THROUGH THIS EVENING...EXPECTING FOG TO DEVELOP OVERNIGHT. WENT WITH IFR VIS AND CIGS OVERNIGHT FOR ALL TAF SITES. FOG/STRATUS SHOULD LIFT TOWARDS SUNRISE INTO MID-MORNING AS THE CAA DEVELOPS AROUND MIDDAY. INCREASED WINDS IN THE AFTERNOON MONDAY. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...LEE LONG TERM...BEERENDS AVIATION...PODRAZIK
Hazardous weather outlook, Aug 9, 3:22 PM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 322 PM CDT SUN AUG 9 2015 IAZ007-017-025>028-036>039-047>050-059>062-071>075-081>086- 092>097-101100- WORTH-CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN- GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER- POWESHIEK-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE- LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 322 PM CDT SUN AUG 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE TODAY BUT SEVERE WEATHER IS UNLIKELY. HIGHER THUNDERSTORM CHANCES WILL THEN SPREAD INTO THE AREA FROM THE NORTHWEST TONIGHT...WITH A MARGINAL THREAT OF SEVERE WEATHER IN THE FORM OF HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY...PRIMARILY IN THE MORNING. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED AT THIS TIME. IAZ004>006-015-016-023-024-033>035-044>046-057-058-070-101100- EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-HANCOCK-POCAHONTAS-HUMBOLDT-SAC- CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE-CASS- 322 PM CDT SUN AUG 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE FORECAST AT TIMES FROM LATE THIS AFTERNOON THROUGH TONIGHT. THERE IS A CHANCE FOR SEVERE WEATHER BEFORE MIDNIGHT...WITH LARGE HAIL AND STRONG WINDS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY...PRIMARILY IN THE MORNING. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED AT THIS TIME. LEE
In the hours before
Local storm report, Aug 9, 6:42 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
642 PM CDT SUN AUG 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND GST 2 S ESTHERVILLE 43.37N 94.84W
08/09/2015 E60 MPH EMMET IA EMERGENCY MNGR
WINDS ESTIMATED OVER 60 MPH WITH PEA SIZE
HAIL. NO DAMAGE NOTED.
&&
NWS DES MOINES IA
IRIS SYSTEMSpecial weather statement, Aug 9, 6:48 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
648 PM CDT SUN AUG 9 2015
IAZ005-015-100030-
PALO ALTO IA-KOSSUTH IA-
648 PM CDT SUN AUG 9 2015
...STRONG THUNDERSTORMS HEADING INTO PALO ALTO AND PORTIONS OF
KOSSUTH COUNTIES...
AT 647 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHEAST OF HIGH LAKE...OR 9 MILES NORTH OF EMMETSBURG...
MOVING SOUTHEAST AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ALGONA...EMMETSBURG...FIVE ISLAND LAKE...LOST ISLAND LAKE...
GRAETTINGER...WEST BEND...RUTHVEN...WHITTEMORE...FENTON...CYLINDER...
CURLEW...RODMAN...STINSON PRAIRIE STATE PARK...ALGONA MUNICIPAL
AIRPORT...AA CALL STATE PARK...KEARNEY STATE PARK...LOST ISLAND LAKE
STATE PARK AND EMMETSBURG MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4325 9441 4296 9417 4296 9477 4317 9492
4325 9492
TIME...MOT...LOC 2347Z 315DEG 33KT 4326 9466
COGILLocal storm report, Aug 9, 8:14 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
814 PM CDT SUN AUG 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND DMG 3 N ALGONA 43.12N 94.22W
08/09/2015 KOSSUTH IA PUBLIC
A 30 INCH DIAMETER TREE SPLIT ABOUT 5 FEET
ABOVE THE GROUND. NUMEROUS OTHER LARGE
BRANCHES DOWNED. PEA SIZE HAIL ALSO NOTED.
&&
NWS DES MOINES IA
IRIS SYSTEMSpecial weather statement, Aug 9, 8:53 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 853 PM CDT SUN AUG 9 2015 IAZ015-023-100245- PALO ALTO IA-POCAHONTAS IA- 853 PM CDT SUN AUG 9 2015 ...STRONG WINDS EXPECTED IN SOUTHERN PALO ALTO AND NORTHERN POCAHONTAS COUNTIES... AT 852 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RUSH LAKE...OR 15 MILES NORTHWEST OF POCAHONTAS...MOVING SOUTHEAST AT 35 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... POCAHONTAS...LAURENS...RUSH LAKE...ROLFE...GILMORE CITY...MALLARD... HAVELOCK...PLOVER AND POCAHONTAS MUNICIPAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4289 9444 4259 9445 4281 9491 4300 9491 TIME...MOT...LOC 0152Z 298DEG 30KT 4290 9488 COGIL
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:18 PM CDT | Severe Thunderstorm Warning | DMX | Kossuth | 42 min |
| Aug 9, 8:00 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Wright | 33 min |
| Aug 9, 8:53 PM CDT | Special Weather Statement | DMX | Pocahontas | 52 min |
| Aug 9, 9:33 PM CDT | Special Weather Statement | DMX | Humboldt | 57 min |
| Aug 9, 10:02 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster, Wright | 43 min |
| Aug 9, 10:40 PM CDT | Severe Thunderstorm Warning | DMX | Crawford | 50 min |
| Aug 9, 11:00 PM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford | 30 min |
| Aug 9, 11:35 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Guthrie | 40 min |
| Aug 10, 12:00 AM CDT | Severe Thunderstorm Warning | DMX | Marshall, Poweshiek, Tama | 45 min |
| Aug 10, 12:14 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 46 min |
| Aug 10, 12:59 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Union, Warren | 46 min |
| Aug 10, 1:47 AM CDT | Special Weather Statement | DMX | Lucas | 43 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.